Have been on Prednisone for 3 years for chronic urticaria. As soon as I try to be weened off the hives come back in full force. Could this medicine actually help me?!
secall49; this could be possible but you're going to have to be on the XYZAL a while and see if the doctor can drop the Prednisone down slowly. don't do this yourself. let's hope and pray you can get off the Prednisone. Or at least get it way down in dose. I now it makes you feel like pardon--- Crap. well, keep my fingers crossed and hope it all works out for you. But for now get your level up on the XYZAL and then make an appointment with your doctor and get some test done and see if you can drop down on the prednisone. good luck to you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Inflammatory Conditions - I need more info on zostavax vaccine as my rheumatologist said it was okay
Posted 8 Apr 2013 • 2 answers
Posted 25 Jul 2013 • 4 answers
Posted 25 Sep 2014 • 1 answer
If I have to take 10 mg of prednisone for the rest of my Life, what can I do to help my body with i?
Posted 17 Oct 2015 • 3 answers